MAUDE Adverse Event Report: RAYNHAM CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK

RAYNHAM CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK
Model Number 826851
Medical Device Problem Code Failure to Zero (1683)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cerelink sensor was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
This is 2 of 3 reports linked to mfg report number: 3013886523-2021-00537, 3013886523-2021-00538.A facility reported a patient had a cerelink sensor placed with good waveform and icp value.25 to 30 minutes later, the surgeon received a call that the icp reading was -32.They changed the cables and showed a message of failed sensor.The monitor read occasionally then worked again.It stopped working again at 11pm.The surgeon decided to wait until morning but still did not work.They took the patient back to the operative room to have it replaced.A second sensor would not zero with the monitor which stated failed sensor and it was replaced with another sensor.

Brand Name
CERELINK ICP PROBE 1L M BOLT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14346306
Report Number3013886523-2022-00184
Device Sequence Number5197955
Product Code GWM
UDI-Device Identifier10886704075431
UDI-Public(01)10886704075431(17)211231(10)4336637
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number826851
Device Catalogue Number826851
Device Lot Number4336637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2022
Initial Report FDA Received Date05/10/2022
Date Device Manufactured01/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale